# SDR LR7A05001

- Difficulty date: January 4, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 23,571 hours, 11,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 449105
- Part serial: 32198
- Condition: Failed
- Location: Cabin
- Part time: 20 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200 OVERHEAD ESCAPE HATCH FLIGHT DECK EMERGENCY EXIT LIGHT WILL NOT TEST.  REPLACED AND OPS CHECKED LIGHT ASSY PER SMP 581 33-50.
